2019
Том 71
№ 11

All Issues

Ponomarenko S. P.

Articles: 3
Article (Ukrainian)

Operator method for solving the systems of paired integral equations connected with the Mehler-Fock integral transform

Ponomarenko S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 316—321

Article (Ukrainian)

Solution of a class of triple integral equations associated with the Hankel integral transform

Ponomarenko S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 833–840

Article (Ukrainian)

Study of mixed boundary-value problems by the method of paired integral equations

Ponomarenko S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 411–416